# SDR 96ZZZM469

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING NR 7 LEADING EDGE SLAT ACTUATOR INBOARD VERTICAL MOUNT BRACKET CRACKED AT UPPER END.  REPLACED MOUNT BRACKET DOUBLER PER SRM 51-40-2 7075-T6 7 INCH BY 3 INCH .100 AND SRM 51-30-2.
